# SDR AT0000494

- Difficulty date: August 30, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EA CRACKS IN FUSELAGE UPPER NOSE SKIN.    CUT OUT CRACKED AREA AND INSTALLED REPAIR DOUBLERS.   IAW EO 12-5330-29-B1048, AD 96-11-11, SB 53-262AND DC9 SRM 53-31-0, 51-10-3, 51-30-01, 51-30-02
